# SDR R61A201704070333

- Difficulty date: April 7, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 34,289 hours, 21,366 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK, FRAME 87, SHEAR TIE BETWEEN STRINGERS 27R AND 28R WAS FOUND CORRODED.
